# SDR ASAA2017071521388

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 14,799 hours, 4,823 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 38880587
- Part serial: 0916250400518
- Condition: Failed
- Location: Apu
- Part time: 3,352 hours, 6,818 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  ACFT GROUNDED.  VERIFIED CDS REPORTS FCU RESOLVER CIRCUIT SHOWS OPEN. REMOVED AND REPLACED APU FCU IAW AMM 49-31-11/401. FAULT CODE CLEAR. STILL APU WILL NOT START, NO FLAME SHUTDOWN.  NO NOISE FROM THE IGNITER PLUG DURING APU START NOTED. COMPLIED WITH FIM 49-40, TASK 802. REMOVED AND REPLACED IGNITER PLUG, IGNITER LEAD, AND IGNITION UNIT IAW AMM 49-41-51, 49-41-52, AND 49-41-31. GROUND VERIFICATION SUCCESSFUL IAW AMM 49-11-00. RAN APU 3 TIMES. NO DEFECTS NOTED. NO FAULTS FOUND.
